# SDR AALA20100224LGA04

- Difficulty date: February 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,520 hours, 29,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT DOES NOT WORK WITH AB5-4 AS SOLE POWER SOURCE.  FOUND SHORT BY AFT SIDEWALL STAIRS EMERGENCY LIGHT PL2-8 REPAIRED AS REQUIRED.  OPS CHECKED NORMAL.
